WEIGHTED HOMOGENEOUS SINGULARITIES AND RATIONAL HOMOLOGY DISK SMOOTHINGS


Creative Commons License

BHUPAL M. L. , Stipsicz A. I.

AMERICAN JOURNAL OF MATHEMATICS, vol.133, no.5, pp.1259-1297, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 133 Issue: 5
  • Publication Date: 2011
  • Doi Number: 10.1353/ajm.2011.0036
  • Title of Journal : AMERICAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1259-1297

Abstract

We classify the resolution graphs of weighted homogeneous surface singularities which admit rational homology disk smoothings. The nonexistence of rational homology disk smoothings is shown by symplectic geometric methods, while the existence is verified via smoothings of negative weight.